# SDR UIEA2016090700750

- Difficulty date: September 6, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 82,879 hours, 21,645 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT PACK EICAS MSG TEMP.  REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-12, PRECAUTIONARY.  PART BAD, REINSTALLED ORIGINAL PACK TEMP CONTROL VALVE , T/S IAW FIM 21-51, FAULT TREE 803, SYS CHECK OK.
